追蹤
Robert Womersley
Robert Womersley
在 unsw.edu.au 的電子郵件地址已通過驗證
標題
引用次數
引用次數
年份
Extremal systems of points and numerical integration on the sphere
IH Sloan, RS Womersley
Advances in Computational Mathematics 21, 107-125, 2004
2882004
Optimality conditions and duality theory for minimizing sums of the largest eigenvalues of symmetric matrices
ML Overton, RS Womersley
Mathematical Programming 62 (1), 321-357, 1993
2611993
How good can polynomial interpolation on the sphere be?
RS Womersley, IH Sloan
Advances in Computational Mathematics 14, 195-226, 2001
1652001
On the sum of the largest eigenvalues of a symmetric matrix
ML Overton, RS Womersley
SIAM Journal on Matrix Analysis and Applications 13 (1), 41-45, 1992
1641992
Algorithms with adaptive smoothing for finite minimax problems
E Polak, JO Royset, RS Womersley
Journal of Optimization Theory and Applications 119, 459-484, 2003
1522003
Constructive polynomial approximation on the sphere
IH Sloan, RS Womersley
Journal of Approximation Theory 103 (1), 91-118, 2000
1392000
Numerical integration on the sphere
K Hesse, IH Sloan, RS Womersley
Handbook of geomathematics 2, 1187-1220, 2010
1372010
Second derivatives for optimizing eigenvalues of symmetric matrices
ML Overton, RS Womersley
SIAM Journal on Matrix Analysis and Applications 16 (3), 697-718, 1995
1271995
QMC designs: optimal order quasi Monte Carlo integration schemes on the sphere
J Brauchart, E Saff, I Sloan, R Womersley
Mathematics of computation 83 (290), 2821-2851, 2014
1252014
Efficient spherical designs with good geometric properties
RS Womersley
Contemporary computational mathematics-A celebration of the 80th birthday of …, 2018
1232018
An NCP–function and its use for the solution of complementarity problems
A Fischer
Recent Advances in Nonsmooth Optimization, 88-105, 1995
1181995
On minimizing the special radius of a nonsymmetric matrix function: Optimality conditions and duality theory
ML Overton, RS Womersley
SIAM Journal on Matrix Analysis and Applications 9 (4), 473-498, 1988
821988
Existence of solutions to systems of underdetermined equations and spherical designs
X Chen, RS Womersley
SIAM Journal on Numerical Analysis 44 (6), 2326-2341, 2006
812006
An algorithm for composite nonsmooth optimization problems
RS Womersley, R Fletcher
Journal of Optimization Theory and Applications 48, 493-523, 1986
781986
Local properties of algorithms for minimizing nonsmooth composite functions
RS Womersley
Mathematical Programming 32, 69-89, 1985
751985
Market model of stochastic implied volatility with application to the BGM model
A Brace, B Goldys, F Klebaner, R Womersley
Preprint, available at the page http://www. maths. unsw. edu. au/statistics …, 2001
702001
A new unconstrained differentiable merit function for box constrained variational inequality problems and a damped Gauss--Newton method
D Sun, RS Womersley
SIAM Journal on Optimization 9 (2), 388-413, 1999
681999
Exact fit to the swaption volatility matrix using semidefinite programming
A Brace, RS Womersley
ICBI Global Derivatives Conference, Paris, 2000
642000
Newton's method for quadratic stochastic programs with recourse
X Chen, L Qi, RS Womersley
Journal of Computational and Applied Mathematics 60 (1-2), 29-46, 1995
641995
Well conditioned spherical designs for integration and interpolation on the two-sphere
C An, X Chen, IH Sloan, RS Womersley
SIAM journal on numerical analysis 48 (6), 2135-2157, 2010
632010
系統目前無法執行作業,請稍後再試。
文章 1–20